# SDR CA121218016

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Stud
- Condition: Broken
- Location: Engine Ring Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREPURCHASE INSPECTION, RT PROP DE-ICE STUD WAS FOUND UNSERVICEABLE  DUE TO BEING BROKEN OFF.  DE-ICE POWER WIRE FOUND ATTACHED TO OTHER STUD OR,"DOUBLED UP".  STUD REPAIRED AND DE-ICE BOOT POWER WIRE RE-INSTALLED ONTO ORIGINAL POSITION.
